Combination of meds

Dear Friends;

You have not heard from me for a while, because I have been quite ill with unmanagable dizziness that keeps getting worse.

Last Saturday a friend of mine asked for my list of meds.

I sent it to him.

He did some research and came back to me with this:

It is a wonder you are even alive.

The 'coctail' you are taken is quite dangerous, and he pasted and copied what the research.

I have already gone cold turkey off one of them.

In good time I will wean off the other two.

None of the three are directly related to PD, but to the symptoms we have from PD.

I will not name them so as to not scare anyne, but here is the web site:

drugs.com

You or someone that loves you can check your meds for you.

Best to you.

All is well

27 Replies

oldestnewest
  • I visited that page. Go ahead, scare me. What am I looking for?

  • RoyProp

    ok, here we go:

    Trazodone 100mg pm

    Venlaflaxine 225mg daily

    Clonazapam 1.5mg daily

    I went off of trazodone 2 nights ago

  • I completely stopped trazodone also. I weaned off it reducing it by 50mg each week. I was on 150mg. I did it on my own and haven't told the doctor yet. I was on Clonazepam back in 2011 and it was much too strong for me I slept night and day. I stopped that after just a couple of weeks

  • Theresa and Stargate.....what were you taking the Clonazepam for?

  • Birdworld

    I take it for nerves and as a sleep aid.

  • Same here but I am withdrawing from it bit by bit starting two days ago. I tried doing it cold turkey once before and that wasn't a good idea, believe me. I am not on a High daily dose at all, as it is an effective but addictive drug. Unfortunately, it is the only one of 18 I have tried, under Doctor supervision, that I can tolerate.....many different reactions to the others.

    The only other drug I take us Sinemet CL 100/25.

    Take care.

  • Birdworld

    Thank you for sharing!

    I am now going into my 4th day being off Trazodone. I did that cold turkey, and the braibfog is now lifting

    I know I need to get off clonazepam little by little and the same with Velaflaxine.

    I am so happy to have discovered this through a friend.

    Blessings👍😎

  • I was going through a time of very high anxiety. It was the first Christmas after I lost my son. I only took it for about two weeks and I slept almost the whole time.

  • My comments above are for both you Theresa and Stargate. Take care.

  • I agree with RoyProp. Can u reconsider listing ur meds,and what ur friend discovered? So happy u r better!!

  • So glad you're doing better!

  • Holy Toledo!

  • Scarey. Glad you had him check, and so glad you are feeling better!!

  • how'd you get there? fire your doc and YOU DON'T GO COLD TURKEY ON ANYTHING, especially if you've been on it a while. too hard on jacked up system. you have good friend....better than meds.

  • @999-666

    You have no reason to yell at me. So don't!!

  • lol, I was not yelling at you, I was like, entreating you. you know, don't do it!

  • @999-666

    Apologize accepted!! :)

  • 999---666

    I believe now I got here by my doc prescribing Venlaflaxine to get kickbacks from big Pharma

  • 12stargate - "I believe now I got here by my doc prescribing Venlaflaxine to get kickbacks from big Pharma"

    I've been suspicious of the same thing from my GP....it's always the very expensive drugs. Sometimes my insurance asks for justification of having to take the drug.

  • This is one of the best things about this site. That we watch out for each other and share our cautionary tales. Thank you! I hope you feel better soon.

  • I agree with Enidah - this site is so useful to help each other with our knowledge and share our experiences. So glad you're doing a little better!

  • Glad to see you, Stargate - I'd wondered where you were. A few people seem to be on the missing list.

  • stevie3

    glad to be back.

    It is nice to hear you missed me.

    I was simply too sick.

  • I'm glad you are doing better

  • Stargate I had been wondering where you were and was checking to see if there might be a reason you weren't about. Glad to see you back but so sorry your dizziness is as troublesome as ever. You are having a tough time.

    I must say I am a little concerned about your decision about your meds. I wonder if you trust your neurologist who prescribed them and suspect not as you are withdrawing on the opinion of an unqualified person. I hope this friend also checked out withdrawal information for you and is supporting you through this time.

    I put those three meds in the symptom checker and the info looks scary but it's common to read that type of info. The drug cos always put absolutely every side effect common and rare which can be frightening to read. all drugs carry risks, people can die from taking too much Tylenol, so I think it's good to check drugs out. I guess we all have to decide if the meds are helping our symptoms or not and then decide with a doctor we trust what to do next.

    Take care Stargate.

    (I think Venaflexine is recommended in PD)

  • Hikoi

    Good to hear from you:)

    The person helping me has PD himself and is very knowlegdable.

    I made my own decision as to which med to go off first, and today, only 4 days later the brainfog is gone.

    I do not trust my neurologist nor my GP.I am replacing both of them. Especially when I read on line that my GP gets kickback from big pharma.

    OpenPaymentsData.CMS.gov.

    The person is helping me with the withdrawals. And he lives in England.

    Thank you for your concern Hikoi :)

    How are you doing?

  • that's true, but the other fact is that our bodies fight like the devil anything foreign. that's what meds have to deal with, that's why they have to be changed or uped.....this system always wins until the next assault....holds you in flying pattern, for another while. a horrible truth for severly affected persons. I feel for those, especially early onset pd'ers.

    everybody knows this, right?

You may also like...